Jump to content
Mirthazard

Mirthazard: Horrible withdrawal after 6 months mirtazapine

Recommended Posts

Mirthazard

Hello,

 

I need some help. I was on mirtazapine for 6 months until october 2017. Did a fast taper from 12mg to 7.5mg, 7.5mg to 3.75 and quit, all in one month taper. After that i started having foot pain and tingling in my feet, worst in my right feet. Also sensation of bugs crawling in my head and severe insomnia. Almost two years and i still have horrible pain in my feet and sensation of bugs crawling in my head with same strenght and frequency. I waited until i posted here because this is not getting better. I dont understand how this is still so strong after almost two years, cant fuction cant work cant nothing, please help.

Share this post


Link to post
Songbird

Hello Mirthazard, welcome to SA.  I'm sorry to hear you are still having such a hard time after two years off mirtazapine.  Is mirtazapine the only drug you've taken?

 

Please create a signature containing a summary of your med history, including all drugs, doses and dates (starting and stopping).  Your signature appears below every post you make, and helps us see your situation easily without having to read from the top every time.   You could look at my signature for an example.  Instructions for creating your signature are here: Please put your withdrawal history in your signature.  You can edit your signature here: edit your signature in Account Settings.

 

Insomnia is a very common withdrawal symptom, something many of us have struggled with.  The crawling bugs sensation sounds like a kind of paresthesia.

You might find these topics relevant:

Tips to help sleep - so many of us have that awful withdrawal insomnia

Non-drug techniques for dealing with body pain

Paresthesia: pins & needles, numbness, burning sensations aka neuropathy

Burning skin, burning feet

 

I'm sorry that you are still experiencing strong symptoms after two years.  I'm afraid I don't know of any way to speed up recovery, but I am glad to have you here at SA, a place where we can all support each other wherever we are on our journey.

 

 

 

Share this post


Link to post
Mirthazard

Thank you Songbird for the tips. I created the signature but i cant see them.

 

I wonder if there are anyone with these crawling bugs sensation on the hair? This symptom appeared soon after CT from 2.5 MG mirt wish i was for a week along with painfull feet. Another thing wish is a mystery for me is that the burning hand appeared 4 months later. I am also having tremors in only 3 of my fingers, what a strange thing. Wish appeared same time had burning hand. Is that even possible to get more different symptoms after months?

Share this post


Link to post
RichT
52 minutes ago, Mirthazard said:

Thank you Songbird for the tips. I created the signature but i cant see them.

 

I wonder if there are anyone with these crawling bugs sensation on the hair? This symptom appeared soon after CT from 2.5 MG mirt wish i was for a week along with painfull feet. Another thing wish is a mystery for me is that the burning hand appeared 4 months later. I am also having tremors in only 3 of my fingers, what a strange thing. Wish appeared same time had burning hand. Is that even possible to get more different symptoms after months?

 

Yes, it is definitely possible to get new symptoms many months after a dose change. I have experienced that myself.

 

R

Share this post


Link to post
Mirthazard

RichT but for how long did the new symptoms persisted?

I had this new symptoms on november 2017. We are now on may 2019 and i still have them!! I cant be normal

 

Share this post


Link to post
RichT
16 minutes ago, Mirthazard said:

RichT but for how long did the new symptoms persisted?

I had this new symptoms on november 2017. We are now on may 2019 and i still have them!! I cant be normal

 

 

I don’t see anything that suggests you’re not normal! 

 

R

Share this post


Link to post
Mirthazard

I meant it cant be normal, sorry

Share this post


Link to post
Songbird
15 hours ago, Mirthazard said:

Thank you Songbird for the tips. I created the signature but i cant see them.

 

Your signature is showing okay. 

 

15 hours ago, Mirthazard said:

I wonder if there are anyone with these crawling bugs sensation on the hair? This symptom appeared soon after CT from 2.5 MG mirt wish i was for a week along with painfull feet. Another thing wish is a mystery for me is that the burning hand appeared 4 months later. I am also having tremors in only 3 of my fingers, what a strange thing. Wish appeared same time had burning hand. Is that even possible to get more different symptoms after months?

 

It is very common for symptoms to come and go over time.

Share this post


Link to post
Mirthazard

I was put today by my doctor on gabapentin 4 times a day to counteract all this symptoms including insomnia. I does indeed help, specially the insomnia. I am drowsed all day and it helps me sleep at night. But i am so scared of the drowsiness side effect. When my CNS adapts and not drowsy anymore, i cant imagine i would be the withdrawal. Anyone has experience on withdrawal on this med? Thank you

Share this post


Link to post
Lloyd

Has the gabapentin reduced the bugs in your head feeling?

Share this post


Link to post
Songbird
1 hour ago, Mirthazard said:

I was put today by my doctor on gabapentin 4 times a day to counteract all this symptoms including insomnia. I does indeed help, specially the insomnia. I am drowsed all day and it helps me sleep at night. But i am so scared of the drowsiness side effect. When my CNS adapts and not drowsy anymore, i cant imagine i would be the withdrawal. Anyone has experience on withdrawal on this med? Thank you

 

Yes, gabapentin may need to be tapered as it can have withdrawal.  See:  Tips for tapering off Neurontin (gabapentin)

 

Is it in capsule or tablet form?  Has it helped with other symptoms such as the burning pains? 

Share this post


Link to post
Mirthazard

Loyd the bugs a little bit i thing. 

 

Songbird yes it helps the burning pain, the problem is it wears off after 4 or 5 hours, until the next tablet. It is in capsule form.

 

But i am afraid i am swapping problems, but at least it helps.

Share this post


Link to post
Mirthazard

Theres a prescription melatonin i have with me wish is called circadin, i think it is prolonged release melatonin. Its 2mg. I took one and i slept much better. Gabapentin helps a little but not everyday, not sure why. But with circadin seems to be lots better. Does this special release cause dependence or withdrawal insomnia if i quit it? Anyone has any experience with circadin? Songbird?

Share this post


Link to post
Songbird

I've heard of Circadin but haven't tried it myself.  Melatonin is considered to be fairly safe.  See: Melatonin for sleep

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...